# SDR 2006FA0000171

- Difficulty date: February 17, 2006
- Submitted: February 24, 2006
- Operation: General aviation
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: ES6462382
- Part serial: F060518
- Condition: Contaminated
- Location: Engine
- Part time: 10 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WAX FROM ELECTRICAL WINDING IS SEEPING THROUGH THE PLATE.  (K)
